# SDR VNAA0203026

- Difficulty date: March 16, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 16,549 hours, 14,444 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 1060K
- Part serial: 0644
- Condition: Failed
- Location: Rt Engine
- Part time: 15,918 hours, 13,958 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW WAS CLIMBING OUT OF PIT WHEN THE RIGHT ENGINE FUEL FEED TEMPERATURE WENT TO 78 DEGREES C.  THE FLIGHT CREW FOLLOWED THE QRH PROCEDURES BUT THE TEMPERATURE CLIMBED BACK UP.  THE FLIGHT CREW CONTACTED MAINTENANCE CONTROL WHICH ADVISED THEM TO RETURN TO PIT.  THE FLIGHT CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL TEMPERATURE SENSOR IN ACCORDANCE WITH THE MAINTENANCE MANUAL AND OPERATIONAL CHECKS WERE COMPLETED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
